# SDR DALA2019062543822

- Difficulty date: June 23, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,836 hours, 37,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1022-1076
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT FROM STA Y=1022 TO Y=1076 X=-20 AT CABIN PAX. CORROSION LEVEL 2, CORROSION WAS REMOVED PER B717-200 SRM 51-10-04-0G PAR 26. REMAINING THICKNESS IS ONLY 0.025 AND THEREFORE IS OUT OF LIMITS PER B717-200 SRM 53-00-00-1A ALLOWABLE DAMAGE PAR. 4 FIG. 103. FLOOR SUPPORT WAS REPLACED PER B717-200 DWG #9936656 REV: AM, SRM 51-40-08-0G, AND 51-20-09-0G.
